# SDR DLM88100515

- Difficulty date: February 24, 2010
- Submitted: March 3, 2010
- Operation: Air carrier
- Aircraft: N969DL
- Make and model: Doug MD-88
- Aircraft serial: 53172
- Aircraft time: 51,501 hours, 38,549 cycles
- Engine: Pwa JT8D219
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 25 D&E
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L/O FOUND ROW 25 ED EMERGENCY TRACK LIGHT AFT RED LIGHT ASSY INOP.    REPLACED LIGHT ASSY.  RED LENS INSTALLED.  OPS NORMAL.
